# SDR MASA2020011500021

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 40,897 hours, 30,809 cycles
- Engine: Ge CF348C1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Eng Oil Pre
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

#2 ENGINE OIL PRESSURE WARNING IN FLIGHT / ENGINE SHUTDOWN
